# SDR DL757011406

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 52,762 hours, 28,164 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY ELECTRICAL SMELL IN ROWS 43-45 CO-PILOTS SIDE.  TURNED OFF PASSENGER ENTERTAINMENT SYSTEM, SMELL WENT AWAY.  TURNED ON PASSENGER ENTERTAINMENT SYSTEM.  NO SMELL PRESENT.  INSPECTED PSU'S AND BALLASTS FROM ADJACENT SIDEWALL LIGHTS.  NO TROUBLE/SMELL FOUND.  A/C OK FOR SERVICE.
